Tsukuba Journal of Mathematics

On the wellposedness in the ultradifferentiable classes of the Cauchy problem for a weakly hyperbolic equation of second order

Tamotu Kinoshita

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 22, Number 1 (1998), 241-271.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163484

Digital Object Identifier
doi:10.21099/tkbjm/1496163484

Mathematical Reviews number (MathSciNet)
MR1637629

Zentralblatt MATH identifier
0942.35104

Citation

Kinoshita, Tamotu. On the wellposedness in the ultradifferentiable classes of the Cauchy problem for a weakly hyperbolic equation of second order. Tsukuba J. Math. 22 (1998), no. 1, 241--271. doi:10.21099/tkbjm/1496163484. https://projecteuclid.org/euclid.tkbjm/1496163484


Export citation